Hilbert-Samuel Polynomials of a Proper Morphism.

Vasile Brinzanescu; Constantin Banica

Mathematische Zeitschrift (1978)

  • Volume: 158, page 107-124
  • ISSN: 0025-5874; 1432-1823

How to cite


Brinzanescu, Vasile, and Banica, Constantin. "Hilbert-Samuel Polynomials of a Proper Morphism.." Mathematische Zeitschrift 158 (1978): 107-124. <http://eudml.org/doc/172624>.

author = {Brinzanescu, Vasile, Banica, Constantin},
journal = {Mathematische Zeitschrift},
pages = {107-124},
title = {Hilbert-Samuel Polynomials of a Proper Morphism.},
url = {http://eudml.org/doc/172624},
volume = {158},
year = {1978},

AU - Brinzanescu, Vasile
AU - Banica, Constantin
TI - Hilbert-Samuel Polynomials of a Proper Morphism.
JO - Mathematische Zeitschrift
PY - 1978
VL - 158
SP - 107
EP - 124
UR - http://eudml.org/doc/172624
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.